×

zbMATH — the first resource for mathematics

Champs mesurables et multisections. (French) Zbl 0348.54009

MSC:
54C65 Selections in general topology
28A20 Measurable and nonmeasurable functions, sequences of measurable functions, modes of convergence
28A05 Classes of sets (Borel fields, \(\sigma\)-rings, etc.), measurable sets, Suslin sets, analytic sets
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] R.F. Arens , J. Eells Jr , Embedding uniform and topological spaces . Pacific J. Math. , t. 6 , 1956 , p. 203 - 210 . Article | MR 81458 | Zbl 0073.39601 · Zbl 0073.39601
[2] R.J. Aumann , Measurable utility and measurable choice theorem. La Décision, 2 . Actes Colloq. Internat. , Aix-en-Provence, 1967 , p. 15 - 26 . MR 261938 | Zbl 0221.90003 · Zbl 0221.90003
[3] H. Berliocchi , J.M. Lasry , Intégrandes normales et mesures paramétrées en calcul des variations . Bull. Soc. Math. France , t. 101 , 1973 , p. 129 - 184 . Numdam | MR 344980 | Zbl 0282.49041 · Zbl 0282.49041
[4] Ch. Castaing , Sur les multi-applications mesurables . R. I. R. O. , 1 re année, t. 1 , 1967 , p. 91 - 126 . Numdam | MR 223527 | Zbl 0153.08501 · Zbl 0153.08501
[5] G. Choquet , Outils topologiques et métriques de l’analyse mathématique, rédigé par C . Mayer. C. D. U. Collection analyse fonctionnelle , Paris , 1969 . · Zbl 0191.34501
[6] Christensen , Topology and Borel structure . North Holland mathematics studies , n^\circ 10 , Amsterdam , 1974 . MR 348724 | Zbl 0273.28001 · Zbl 0273.28001
[7] J. Dixmier , Les algèbres d’opérateurs dans l’espace hilbertien (algèbre de Von Neuman) , Cahier scientifique , t. XXV , Gauthier-Villars , Paris , 1969 . Zbl 0175.43801 · Zbl 0175.43801
[8] Dixmier-Douady , Champs continus d’espaces hilbertiens et de C*-algèbres . Bull. Soc. Math. France , t. 91 , 1963 , p. 227 - 284 . Numdam | MR 163182 | Zbl 0127.33102 · Zbl 0127.33102
[9] C.J. Himmelberg , Measurable relations . Fund. math. , t. LXXXVII , 1975 , p. 55 - 72 . Article | MR 367142 | Zbl 0296.28003 · Zbl 0296.28003
[10] C.J. Himmelberg , F.S. Van Vleck , Some selections theorems for measurable functions . Canad. J. Math. , t. 21 , 1969 , p. 394 - 399 . MR 236341 | Zbl 0202.33803 · Zbl 0202.33803
[11] Hoffmann , Jørgensfn , The theory of analytic spaces . Aarhus , 1970 , Various publications , series n^\circ 10 . · Zbl 0226.28001
[12] S.T. Hu , Theory of retracts . Wayne state Univ. Press , Detroit , 1965 . MR 181977 | Zbl 0145.43003 · Zbl 0145.43003
[13] K. Kuratowski , Topology, I , Academic Press , London , 1966 . MR 217751 | Zbl 0158.40802 · Zbl 0158.40802
[14] Kuratowski , Ryll , Nardzewski , A general theorem on selectors . Bull. Soc. Pol. Sc. , t. 13 , 1965 , p. 397 - 403 . MR 188994 | Zbl 0152.21403 · Zbl 0152.21403
[15] S.J. Leese , Multifunctions of Souslin type . Bull. Austral. Math. Soc. , t. II , 1974 , p. 395 - 411 . MR 417365 | Zbl 0287.04005 · Zbl 0287.04005
[16] A. Maitra , B.V. Rao , Selections theorems and the reduction principle . Trans. Amer. Math. Soc. , t. 202 , 1975 , p. 57 - 66 . MR 355960 | Zbl 0314.54019 · Zbl 0314.54019
[17] O. Maréchal , Champs mesurables d’espaces hilbertiens . Bull. Soc. Math. France , t. 93 , 1969 , p. 113 - 143 . MR 261333 | Zbl 0186.45601 · Zbl 0186.45601
[18] P.A. Meyer , Probabilité et potentiel , Hermann , Paris , 1966 , et édition refondue en collaboration avec C. Dellacherie (à paraître). MR 205287 | Zbl 0138.10402 · Zbl 0138.10402
[19] R. Palais , Homotopy theory of infinite dimensional manifolds . Topology , t. 5 , 1966 , p. 1 - 16 . MR 189028 | Zbl 0138.18302 · Zbl 0138.18302
[20] T. Parthasarathy , Selections theorems and their applications . Lecture notes in mathematics , n^\circ 263 , Springer-Verlag , Berlin , 1971 . MR 417368 | Zbl 0239.54011 · Zbl 0239.54011
[21] J.P. Penot , Géométrie des variétés fonctionnelles : diverses méthodes de construction de variétés d’applications . Thèse , Paris , 1970 .
[22] J.P. Penot (en préparation).
[23] Rockafellar , Measurable dependence of convex sets and functions on parameters . Jour. of Math. anal. and appl. , t. 28 , 1969 , p. 4 - 25 . MR 247019 | Zbl 0202.33804 · Zbl 0202.33804
[24] M.F. Sainte-Beuve , On the extension of Von Neumann-Aumann’s theorem . Jour. of Funct. Anal. , t. 17 ( 1 ), 1974 , p. 112 - 129 . MR 374364 | Zbl 0286.28005 · Zbl 0286.28005
[25] H.M. Schaerff , On the continuity of measurable functions in neighborhood spaces . Portugaliœ Mathematica , t. 6 ( 1 ), 1947 , p. 33 - 92 . Article | MR 21072 | Zbl 0034.18101 · Zbl 0034.18101
[26] M. Sion , Approximate continuity and differentiation . Canad. J. Math. , t. 14 , 1962 , p. 467 - 475 . MR 137810 | Zbl 0271.28003 · Zbl 0271.28003
[27] Spzilrajn , Mercewski , O mierzalnosi i warunku Baire’s . Comptes rendus du 1er Congrès de Math. des Pays Slaves , Varsovie , 1929 .
[28] M. Valadier , Contribution à l’analyse convexe . Thèse , Paris , 1970 .
[29] J. Von Neumann , On rings of operators, reduction theory . Annals of Math. , t. 50 , 1949 , p. 401 - 485 . MR 29101 | Zbl 0034.06102 · Zbl 0034.06102
[30] M. Wojdyslawski , Rétractes absolus et hyperespaces des continus . Fund. Math. , t. 32 , 1939 , p. 184 - 192 . Article | Zbl 0021.36001 · Zbl 0021.36001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.